# SDR 6CBA2024120224001

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N995AF
- Make and model: Pilats PC1247E
- Aircraft serial: 2095
- Aircraft time: 3,268 hours, 3,020 cycles
- Engine: Pwc PT6A67P
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 9746101103
- Condition: Faulty
- Location: Zone 100
- Part time: 3,268 hours, 3,020 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM KBOS ON A ROUTINE FLIGHT TO KHPN, THE LANDING GEAR FAILED TO RETRACT WITH THE SELECTOR HANDLE STUCK IN THE DOWN POSITION.  THERE WERE NO WARNING INDICATORS OR CIRCUIT BREAKERS TRIPPED.  THE CREW SAFELY DIVERTED TO KPSM.  TECHNICIANS TROUBLESHOT THE SYSTEM AND FOUND THE SELECTOR SOLENOID A1213P (P/N 974.61.01.103) WAS INTERNALLY OPEN ACROSS PIN 9 AND 10 WHICH CAUSED THE FAILURE.
